Alert archive / Indiana / Areal Flood Warnings in 2018

Areal Flood Warning 21, NWS Louisville, KY

February 25, 2018Henry County, Trimble County, Kentucky; Clark County, Jefferson County, Scott County, Indiana

NWS Louisville, KY issued this areal flood warning at Feb 25, 2018, 7:00 AM EST for Henry County, Trimble County, Kentucky; Clark County, Jefferson County, Scott County, Indiana. It was in force for 12 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2018, 7:00 AM EST (12:00 UTC)
Expired
Feb 25, 2018, 7:00 PM EST
In force
12 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Henry County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 7:00 AM ESTHEAVY RAIN 1.2Clifty Creek, KY24-HOUR RAINFALL.
Feb 25, 7:00 AM ESTHEAVY RAIN 2.181 S Hanover, IN24-HOUR TOTAL. 5.43 5-DAY TOTAL.
Feb 25, 7:00 AM ESTHEAVY RAIN 2.672 W Milton, KY24-HOUR TOTAL. 5.98 5-DAY TOTAL.
Feb 25, 7:00 AM ESTHEAVY RAIN 2.692 Nne Henryville, IN24-HOUR TOTAL. 6.48 5-DAY TOTAL.
Feb 25, 7:45 AM ESTHEAVY RAIN 3.061 Sse Campbellsburg, KY24-HOUR TOTAL. 6.72 5-DAY TOTAL.
Feb 25, 8:00 AM ESTHEAVY RAIN 2.562 Ne Smithfield, KY24-HOUR TOTAL. 6.17 5-DAY TOTAL.
Feb 25, 8:00 AM ESTHEAVY RAIN 2.844 Nnw Bedford, KY24-HOUR TOTAL. 6.61 5-DAY TOTAL.
Feb 25, 8:00 AM ESTHEAVY RAIN 3.082 Sw Hamburg, IN24-HOUR TOTAL. 7.26 5-DAY TOTAL.
Feb 25, 9:45 AM ESTHEAVY RAIN 2.594 Ne New Castle, KY24-HOUR TOTAL. 6.76 5-DAY TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

203 
WGUS43 KLMK 251200
FLWLMK

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Louisville KY
700 AM EST SUN FEB 25 2018

INC019-077-143-KYC103-223-260000-
/O.NEW.KLMK.FA.W.0021.180225T1200Z-180226T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IN-Clark IN-Scott IN-Trimble KY-Henry KY-
700 AM EST SUN FEB 25 2018

The National Weather Service in Louisville has issued a

* Flood Warning for...
  Jefferson County in south central Indiana...
  Clark County in south central Indiana...
  Scott County in south central Indiana...
  Trimble County in central Kentucky...
  Henry County in central Kentucky...

* Until 700 PM EST Sunday

* At 659 AM EST, local law enforcement reported several roads 
  remained closed across the warning area due to flooding.

* Some locations that will experience flooding include...
  Jeffersonville, Madison, Scottsburg, New Castle, Bedford, New
  Providence Town, Clarksville, Pendleton, Vienna and Charlestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3869 8520 3874 8533 3858 8521 3842 8488
      3834 8499 3836 8528 3849 8531 3852 8544
      3844 8561 3827 8575 3840 8581 3841 8600
      3855 8585 3873 8589 3881 8579 3882 8561
      3891 8553 3891 8520

$$

AMS
1 follow-up statement
504 
WGUS83 KLMK 252002
FLSLMK

Flood Statement
National Weather Service Louisville KY
302 PM EST SUN FEB 25 2018

INC019-077-143-KYC103-223-252011-
/O.CAN.KLMK.FA.W.0021.000000T0000Z-180226T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson IN-Clark IN-Scott IN-Trimble KY-Henry KY-
302 PM EST SUN FEB 25 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON...CLARK...
SCOTT...TRIMBLE AND HENRY COUNTIES...

The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any 
road closures. There remains some isolated road closures across the 
area. Please continue to heed any road closures. 

LAT...LON 3869 8520 3874 8533 3858 8521 3842 8488
      3834 8499 3836 8528 3849 8531 3852 8544
      3844 8561 3827 8575 3840 8581 3841 8600
      3855 8585 3873 8589 3881 8579 3882 8561
      3891 8553 3891 8520

$$

ZT

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this areal flood warning went out at Feb 25, 6:11 AM EST, 49 minutes earlier.

Area forecast discussion, Feb 25, 6:11 AM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
611 AM EST Sun Feb 25 2018

...Updated Aviation Discussion...

.Short Term...(Today through Monday)
Issued at 400 AM EST Sun Feb 25 2018

...FLOODING AND HIGH WATER STILL A THREAT...
...GUSTY WEST WINDS LIKELY THIS MORNING...

Although the main heavy rains have moved off to the east, flooding
and high water remain a threat this morning.  Flood warnings are in
effect over many locations over southern central Indiana, north
central and south central Kentucky this morning.   Rains continue to
slowly move east over portions of south central and east central KY.
While most of this rainfall won't cause a flash flood threat, water
levels remain high and these additional moderate to at times heavy
rains will pose an areal flood threat through the morning hours.  In
coordination with surrounding offices, left the Flood Watch in
effect for the Bluegrass since there are some areas not currently
under a Flood Warning that will likely receive more rainfall through
the morning hours.  Stay abreast of the latest flood warnings this
morning and never drive through flood waters.

In addition to flooding, gusty west winds will accompany a cold
front pushing east through the region this morning.  Winds along and
behind the front will gust to 30-40 mph through the morning hours
before diminishing this afternoon.

Precipitation is expected to diminish by mid morning with skies
becoming partly cloudy by this afternoon. Highs should reach the
50s.

Expect a period of dry weather tonight and Monday as high pressure
takes control of the region.  Lows tonight will drop back into the
30s with patchy fog possible.  Highs Monday will range from the
upper 50s to lower 60s under mostly sunny skies.

.Long Term...(Monday night through Saturday)
Issued at 415 AM EST Sun Feb 25 2018

...Active Weather Mid to Late Week...

High pressure will remain in control for Tuesday. Highs should reach
the 60s with lows in the 30s to around 40.

By late Tuesday night into Wednesday, an active pattern returns with
PWATs expected to climb back over 1.2 inches across middle TN and
portions of central KY. Waves of rain are expected Tues night - Wed
ahead of an approaching low pressure system.  Showers and some
thunderstorms will be possible Thursday ahead of a cold front. It's
too early to speculate on severe thunderstorm potential as timing
the frontal passage remains uncertain but the synoptic setup does
give the potential.

Widespread rainfall of 1 to 2 inches with locally higher amounts is
possible. Any additional rainfall could renew or aggravate ongoing
flooding and river flooding concerns across the area despite a
couple of drier days leading up to this event.

Beyond that, upper troughing and high pressure Friday into next
weekend could bring a cooler but also drier pattern. Temperatures
look to be back around normal or slightly below normal.

&&

.Aviation...(12Z TAF Issuance)
Issued at 610 AM EST Sun Feb 25 2018

MVFR stratus lingers across portions of the area in the wake of a
cold front. Observations and models indicate this stratus will be
quickly pushed to the west this morning and give way to VFR
conditions. High clouds will stick around for the majority of the
day, but should give way to clearing this evening.

&&

.Hydrology...
Updated at 420 AM EST Sun Feb 25 2018

Copious amounts of rainfall have led to excessive runoff and river
flooding in many locations over southern Indiana and central
Kentucky. This additional rainfall will result in further rises on
area rivers, streams, and creeks. River flooding will worsen over
the coming days. Many rivers will achieve moderate flood stage and
the Rolling Fork River at Boston will go into major flood stage.

For a complete list with forecast hydrographs, please visit our
website at: https://water.weather.gov/ahps2/index.php?wfo=LMK

Many areas over south central Indiana and central Kentucky are under
flood warnings this morning. We can't stress enough the flood safety
messages of never driving through flooded waters. It's impossible to
tell how deep or fast water is flowing across roads. Never go around
barricades, and if you come across flooded areas, just turn around.

While a 3 day reprieve (Sunday-Tuesday) will certainly help,
additional rainfall mid-week could worsen, aggravate, or hold high
water crests further into the future. Right now, the blended
forecast shows between 1 and 2 inches possible across the area. Stay
tuned to the latest forecasts as confidence increases in the
rainfall amounts.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flood Watch until 7 AM EST this morning for KYZ037-041>043-048-
     049-055>057-066-067.

&&

Short Term...AMS
Long Term...AMS
Aviation...DM
Hydrology...AMS
Hazardous weather outlook, Feb 25, 6:54 AM EST, 6 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
654 AM EST Sun Feb 25 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261200-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
654 AM EST Sun Feb 25 2018 /554 AM CST Sun Feb 25 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Many roads continue to have high water, especially near streams,
creeks, and river. Areal flood warnings continue. Plan on gusty winds
this morning with gusts 30 to occasionally 40 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional rainfall may arrive by midweek to the lower Ohio Valley
ahead of a strong storm system. 1 to 2 inches is currently forecast,
and this additional rainfall could lead to renewed flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and flooding.

ZT

In the hours before

Special weather statement, Feb 25, 1:03 AM EST, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
103 AM EST SUN FEB 25 2018

KYZ041>043-048-049-057-250645-
Bourbon-Fayette-Jessamine-Nicholas-Clark-Madison-
103 AM EST SUN FEB 25 2018

...A LINE OF THUNDERSTORMS WILL AFFECT CLARK...EASTERN
JESSAMINE...SOUTHEASTERN BOURBON...SOUTH CENTRAL NICHOLAS...NORTHERN
MADISON AND SOUTHEASTERN FAYETTE COUNTIES...

At 102 AM EST, NWS Doppler radar indicated thunderstorms were
located along a line extending from 6 miles northwest of Sideview to
near Nicholasville. Movement was east at 40 mph.

Wind gusts up to about 40 mph are possible with these storms. Brief
torrential rain also is expected.

Locations impacted include...
Lexington, Nicholasville, Winchester, Cadentown, Veterans Park, North
Middletown, Goffs Corner, Chilesburg, Renick and Lyndale.

LAT...LON 3818 8399 3812 8408 3794 8397 3792 8399
      3790 8399 3786 8401 3786 8402 3787 8403
      3786 8403 3776 8461 3777 8462 3796 8452
      3823 8408 3824 8392
TIME...MOT...LOC 0602Z 255DEG 39KT 3816 8413 3783 8460

TWF
Local storm report, Feb 25, 1:10 AM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
110 AM EST SUN FEB 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     HEAVY RAIN       1 WNW FORKS OF ELKHORN  38.22N 84.83W
02/25/2018  M1.49 INCH       FRANKLIN           KY   PUBLIC

&&

KC
Local storm report, Feb 25, 1:49 AM EST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
149 AM EST SUN FEB 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     HEAVY RAIN       1 WNW FORKS OF ELKHORN  38.22N 84.83W
02/25/2018  M1.49 INCH       FRANKLIN           KY   PUBLIC

1225 AM     FLASH FLOOD      2 NNW OKOLONA           38.17N 85.71W
02/25/2018                   JEFFERSON          KY   BROADCAST MEDIA

            REPORTED AT 5500 PRESTON HWY, LOUISVILLE, KY
            40219 REPORTS OF CARS FLOATING IN THE FLOOD
            WATERS AT WEST INDIAN TRAIL IN OKALONA NEAR
            PNC BANK.

1207 AM     FLASH FLOOD      1 SSW SPEED             38.41N 85.75W
02/25/2018                   CLARK              IN   BROADCAST MEDIA

            REPORTED AT NORTH INDIANA AVE, SELLERSBURG,
            IN WATER RESCUE IN PROGRESS.

1205 AM     FLASH FLOOD      1 NE FAIRDALE           38.12N 85.75W
02/25/2018                   JEFFERSON          KY   AMATEUR RADIO

            FLOODED STREET AT NATIONAL TURNPIKE AND GENE
            SNYDER.

1205 AM     TSTM WND GST     2 ESE BERRY             38.50N 84.35W
02/25/2018  M48 MPH          HARRISON           KY   MESONET

            MESONET STATION RBSN, 2 ESE BERRY.

1203 AM     TSTM WND DMG     3 NNE PIERCE            37.23N 85.60W
02/25/2018                   GREEN              KY   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN ALONG
            GRAB RD, SOUTHWEST OF GREENSBURG.

1159 PM     FLASH FLOOD      2 SSW LYNDON            38.24N 85.60W
02/24/2018                   JEFFERSON          KY   PUBLIC

            WATER OVER ROADWAY IN OXMOOR WOODS
            SUBDIVISION.

1157 PM     TSTM WND DMG     3 W GREENSBURG          37.26N 85.55W
02/24/2018                   GREEN              KY   BROADCAST MEDIA

            REPORTED AT GREEN COUNTY, KY POWER OUTAGES
            AND TREES DOWN COUNTY WIDE.

1157 PM     FLASH FLOOD      2 NNW OKOLONA           38.17N 85.71W
02/24/2018                   JEFFERSON          KY   PUBLIC

            WIDESPREAD FLOODING WITH CARS FLOATING IN
            THE DRAINING DITCHES NEAR WEST INDIAN TRAIL
            NEAR THE PNC BANK.

1149 PM     FLASH FLOOD      1 NNW ENGLISH           38.34N 86.47W
02/24/2018                   CRAWFORD           IN   COUNTY OFFICIAL

            HWY 37 , ENGLISH AT SR 64 IS UNDER WATER, AS
            WELL AS SEVERAL STREETS IN MARENGO, CRAWFORD
            COUNTY.

1145 PM     TSTM WND GST     1 ENE HARDYVILLE        37.26N 85.78W
02/24/2018  M38 MPH          HART               KY   MESONET

            MESONET STATION HDYV, 1 ENE HARDYVILLE.

1141 PM     FLASH FLOOD      2 W ELIZABETHTOWN       37.70N 85.91W
02/24/2018                   HARDIN             KY   PUBLIC

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
            W ELIZABETHTOWN. ROAD FLOODING OFF RING RD.

1120 PM     TSTM WND GST     2 S EMINENCE            38.33N 85.17W
02/24/2018  M43 MPH          SHELBY             KY   MESONET

            MESONET STATION CROP, 2 S EMINENCE.

1113 PM     HEAVY RAIN       3 S SAINT MATTHEWS      38.21N 85.64W
02/24/2018  M4.04 INCH       JEFFERSON          KY   BROADCAST MEDIA

            KLONDIKE ELEMENTARY SCHOOL MEASURED 4.04
            INCHES OF RAIN SO FAR TODAY.

1112 PM     FLASH FLOOD      2 E SAINT MATTHEWS      38.25N 85.61W
02/24/2018                   JEFFERSON          KY   BROADCAST MEDIA

            SHELBYVILLE RD NEAR OXMOOR. WATER RESCUES IN
            PROGRESS.

1110 PM     TSTM WND GST     GLASGOW                 37.03N 85.95W
02/24/2018  M47 MPH          BARREN             KY   AWOS

            AWOS STATION GLW, GLASGOW.

1104 PM     LIGHTNING        1 N BOWLING GREEN       36.99N 86.44W
02/24/2018                   WARREN             KY   BROADCAST MEDIA

            REPORTS OF ROOF ON FIRE AT STEAMERS SEAFOOD
            IN DOWNTOWN BOWLING GREEN. POSSIBLE
            LIGHTNING STRIKE.

1055 PM     FLASH FLOOD      1 SSW FAIRDALE          38.10N 85.76W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            SIGNIFICANT FLASH FLOODING REPORTED ON
            MITCHELL HILL RD, IN THE HOLLY HILLS
            SUBDIVISION.

1054 PM     TSTM WND DMG     3 ENE RHODA             37.17N 86.18W
02/24/2018                   EDMONSON           KY   PUBLIC

            REPORTED AT HWY 70 NEAR MAMMOTH CAVE
            NATIONAL PARK TREE DOWN BLOCKING HWY 70 ON
            BOTH SIDES.

1045 PM     TSTM WND DMG     2 ENE BOWLING GREEN     36.98N 86.40W
02/24/2018                   WARREN             KY   PUBLIC

            REPORT OF TREE BLOCKING 2100 BLOCK OF MOUNT
            VICTOR LANE.

1044 PM     TSTM WND GST     1 SE BOWLING GREEN      36.96N 86.43W
02/24/2018  M58 MPH          WARREN             KY   ASOS

            PEAK WIND GUST AT BOWLING GREEN REGIONAL
            AIRPORT.

1038 PM     TSTM WND DMG     2 NW ROCKFIELD          36.92N 86.57W
02/24/2018                   WARREN             KY   TRAINED SPOTTER

            TREE DOWN.

1038 PM     FLASH FLOOD      1 SW LYNDON             38.25N 85.60W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            ENTRANCE TO APARTMENT COMPLEX FLOODED.

1038 PM     TSTM WND DMG     1 NNW BOWLING GREEN     36.99N 86.45W
02/24/2018                   WARREN             KY   PUBLIC

            TREE DOWN ON POWER LINE, CORNER OF CABELL DR
            AND CHESTNUT ST.

1030 PM     FLASH FLOOD      4 NNE OKOLONA           38.19N 85.66W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            FIRE DEPARTMENT RESCUING RESIDENTS DUE TO
            FLASH FLOODING.

1008 PM     FLASH FLOOD      SCOTTSBURG              38.69N 85.78W
02/24/2018                   SCOTT              IN   PUBLIC

            FLASH FLOODING ON US 31 N JUST NORTH OF
            INDIANA 56 AND EAST OF I-65.

0950 PM     FLASH FLOOD      5 S VALLEY STATION      38.04N 85.86W
02/24/2018                   BULLITT            KY   PUBLIC

            PORTION OF THE ROAD WASHED OUT ON WEAVERS
            RUN ROAD.

0945 PM     FLASH FLOOD      1 E SHEPHERDSVILLE      37.99N 85.70W
02/24/2018                   BULLITT            KY   PUBLIC

            SALT RIVER, UNDER I-65 BRIDGE. PARK SIGNS
            NEARLY UNDER WATER.

0936 PM     FLASH FLOOD      1 N HENRYVILLE          38.54N 85.77W
02/24/2018                   CLARK              IN   PUBLIC

            STREET FLOODING. US 31 NEAR INTERSECTION OF
            INDIANA 160 IN HENRYVILLE, IN.

0923 PM     FLASH FLOOD      5 ENE WEST POINT        38.01N 85.86W
02/24/2018                   BULLITT            KY   BROADCAST MEDIA

            BULLITT COUNTY KY 1526 HAS BEEN CLOSED
            BETWEEN MILE MARKER 1 AND 2 (NEAR KY 44) DUE
            TO A MUDSLIDE.

0917 PM     FLASH FLOOD      3 ENE LA GRANGE         38.42N 85.33W
02/24/2018                   OLDHAM             KY   BROADCAST MEDIA

            I-71 CLOSED BOTH DIRECTIONS DUE TO FLOODING
            IN OLDHAM COUNTY.

0810 PM     HEAVY RAIN       1 WNW PEWEE VALLEY      38.32N 85.50W
02/24/2018  M3.57 INCH       OLDHAM             KY   NWS EMPLOYEE

            REPORTED AT 106 ROLLINGTON RD, PEWEE VALLEY
            , KY 3.57 INCHES SINCE 7 AM EST.

0800 PM     FLASH FLOOD      1 SSE LYNDON            38.25N 85.58W
02/24/2018                   JEFFERSON          KY   BROADCAST MEDIA

            SHELBYVILLE RD AND HURSTBOURNE PKWY
            INTERSECTION. RIGHT LANE FLOODED, CAR
            SUBMERGED.

0751 PM     FLASH FLOOD      1 NW ANCHORAGE          38.28N 85.55W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            WATER RESCUE ON THE INTERSECTION OF NUTWOOD
            RD AND EVERGREEN RD.

0745 PM     HEAVY RAIN       2 SSE BUCKNER           38.36N 85.42W
02/24/2018  M2.90 INCH       OLDHAM             KY   NWS EMPLOYEE

            2.9 INCHES MEASURED SINCE 7 AM EST.

0719 PM     FLASH FLOOD      2 NNW JEFFERSONTOWN     38.23N 85.58W
02/24/2018                   JEFFERSON          KY   LAW ENFORCEMENT

            WATER RESCUES.

0717 PM     FLASH FLOOD      2 SSW FAIRDALE          38.09N 85.77W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            FAIRDALE FIRE DEPT SAYS INTERSECTION OF
            MITCHELL RD AND HOLSCLAW RD IMPASSABLE.

0710 PM     TSTM WND DMG     4 ESE MIDDLETOWN        38.22N 85.46W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            ESE MIDDLETOWN. TREES DOWN.

0701 PM     FLASH FLOOD      2 E LOUISVILLE          38.26N 85.72W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            EXIT RAMPS BEING CLOSED DUE TO HIGH WATER.
            I64 AND STORY AVE.

0659 PM     FLASH FLOOD      2 NNW JEFFERSONTOWN     38.23N 85.58W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            CARS STRANDED. WATER UP 4 FT ON THE ROAD.

0645 PM     FLASH FLOOD      3 WNW LOUISVILLE        38.27N 85.81W
02/24/2018                   JEFFERSON          KY   PUBLIC

0640 PM     FLOOD            1 E OKOLONA             38.14N 85.67W
02/24/2018                   JEFFERSON          KY   PUBLIC

            HIGH WATER, ROADS CLOSED, VEHICLES STRANDED.

0630 PM     FLASH FLOOD      1 SSE ANCHORAGE         38.26N 85.53W
02/24/2018                   JEFFERSON          KY   AMATEUR RADIO

            NUMEROUS REPORTS OF FLOODED ROADWAYS ACROSS
            MUCH OF THE LOUISVILLE METRO AREA INCLUDING
            WATER RESCUES IN THE ANCHORAGE AREA. MANHOLE
            COVERS REPORTED OFF IN THE DOWNTOWN AREA.

0620 PM     TSTM WND DMG     1 NE HAYS               37.04N 86.12W
02/24/2018                   BARREN             KY   911 CALL CENTER

            REPORTED AT 2911 LEWIS ROAD, SMITHS GROVE,
            KY TREES DOWN AND STRUCTURAL DAMAGE.

0535 PM     TSTM WND DMG     4 SSE JACKTOWN          37.40N 84.99W
02/24/2018                   CASEY              KY   EMERGENCY MNGR

            TREES DOWN, BRICK HOME ROOF DAMAGE, CAMPER
            TOSSED 6FT -8FT.

0510 PM     TSTM WND DMG     5 SW CORINTH            36.74N 86.85W
02/24/2018                   LOGAN              KY   TRAINED SPOTTER

            TREES AND POWER LINES DOWN.

0505 PM     FUNNEL CLOUD     1 W DOT                 36.68N 86.97W
02/24/2018                   LOGAN              KY   TRAINED SPOTTER

0500 PM     FLOOD            3 SE FRANKLIN           36.70N 86.54W
02/24/2018                   SIMPSON            KY   EMERGENCY MNGR

            *** 1 FATAL ***
            ONE PERSON DROWNED IN SUBMERGED VEHICLE NEAR
            FLAT BRIDGE ON KENNY PERRY DRIVE. TIME
            ESTIMATED.

0400 PM     FLOOD            UTICA                   38.33N 85.65W
02/24/2018                   CLARK              IN   LAW ENFORCEMENT

            UP TO 2' OF WATER COVERING 3RD ST. BETWEEN
            LOCUST AND ASH AND LOCUST ST BETWEEN 2ND AND
            3RD.

1030 AM     TSTM WND DMG     2 NW QUALITY            37.09N 86.87W
02/24/2018                   BUTLER             KY   PUBLIC

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:01 PM ESTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby29 min
Feb 24, 7:03 PM ESTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Marion, Taylor27 min
Feb 24, 7:29 PM ESTSpecial Weather StatementLMKLarue31 min
Feb 24, 8:35 PM ESTFlash Flood WarningLMKMeade5 hr
Feb 24, 9:32 PM ESTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Ohio4 hr
Feb 24, 9:32 PM ESTSpecial Weather StatementLMKOldham, Trimble28 min
Feb 24, 9:34 PM ESTSpecial Weather StatementLMKBreckinridge, Hancock41 min
Feb 24, 9:37 PM ESTRiver Flood WarningLMKHart45 hr
Feb 24, 9:45 PM ESTFlash Flood Warning EmergencyLMKBullitt, Hardin, Jefferson, Oldham3 hr
Feb 24, 10:05 PM ESTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren40 min
Feb 24, 10:14 PM ESTTornado WarningLMKButler, Logan, Warren31 min
Feb 24, 10:21 PM ESTSpecial Weather StatementLMKBreckinridge, Meade24 min
Feb 24, 10:26 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Jefferson, Meade34 min
Feb 24, 10:28 PM ESTTornado WarningLMKButler, Logan, Warren32 min
Feb 24, 10:44 PM ESTSevere Thunderstorm WarningLMKAllen, Simpson46 min
Feb 24, 10:44 PM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade, Nelson, Shelby and 1 more46 min
Feb 24, 10:51 PM ESTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Metcalfe, Warren39 min
Feb 24, 10:59 PM ESTFlash Flood WarningLMKFranklin, Henry, Oldham, Shelby, Trimble3 hr
Feb 24, 11:03 PM ESTFlash Flood WarningLMKBullitt, Hardin, Larue, Nelson, Spencer3 hr
Feb 24, 11:15 PM ESTSevere Thunderstorm WarningLMKAllen, Barren, Cumberland, Metcalfe, Monroe45 min
Feb 24, 11:24 PM ESTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more51 min
Feb 24, 11:27 PM ESTSevere Thunderstorm WarningLMKAdair, Green, Hart, Metcalfe, Taylor48 min
Feb 24, 11:56 PM ESTSpecial Weather StatementLMKAdair19 min
Feb 25, 12:00 AM ESTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Russell45 min
Feb 25, 12:02 AM ESTSpecial Weather StatementLMKClinton, Cumberland28 min
Feb 25, 12:10 AM ESTSpecial Weather StatementLMKCasey35 min
Feb 25, 12:13 AM ESTSpecial Weather StatementLMKFayette, Harrison, Woodford47 min
Feb 25, 12:16 AM ESTFlash Flood WarningLMKAnderson, Bourbon, Fayette, Franklin, Garrard, Harrison and 5 more3 hr
Feb 25, 12:21 AM ESTSevere Thunderstorm WarningLMKCasey, Lincoln, Russell24 min
Feb 25, 12:31 AM ESTSpecial Weather StatementLMKClinton29 min
Feb 25, 12:47 AM ESTAreal Flood WarningLMKBullitt, Jefferson, Oldham, Spencer18 hr
Feb 25, 12:52 AM ESTAreal Flood WarningLMKBreckinridge, Grayson, Hancock, Ohio6 hr
Feb 25, 1:01 AM ESTAreal Flood WarningLMKHenry, Oldham, Shelby, Trimble6 hr
Feb 25, 1:03 AM ESTSpecial Weather StatementLMKClark42 min
Feb 25, 1:04 AM ESTAreal Flood WarningLMKBullitt, Hardin, Larue, Nelson, Spencer6 hr
Feb 25, 2:21 AM ESTAreal Flood WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Henry and 6 more6 hr
Feb 25, 3:23 AM ESTAreal Flood WarningLMKAdair, Allen, Barren, Clinton, Cumberland, Logan and 5 more6 hr
Feb 25, 4:51 AM ESTAreal Flood WarningLMKBoyle, Casey, Clark, Garrard, Lincoln, Madison6 hr
Feb 25, 6:15 AM ESTAreal Flood WarningLMKMeade12 hr
Feb 25, 6:43 AM ESTAreal Flood WarningLMKBreckinridge, Hancock, Ohio12 hr
Feb 25, 6:58 AM ESTAreal Flood WarningLMKBullitt, Hardin, Nelson12 hr
Feb 25, 5:39 PM ESTAreal Flood WarningLMKBreckinridge, Bullitt, Hancock, Hardin, Jefferson, Meade and 1 more24 hr
Feb 24, 7:35 PM ESTFlash Flood WarningLMKCrawford, Dubois, Orange4 hr
Feb 24, 8:27 PM ESTSpecial Weather StatementLMKDubois33 min
Feb 24, 8:59 PM ESTSpecial Weather StatementLMKCrawford, Orange46 min
Feb 24, 9:15 PM ESTSpecial Weather StatementLMKPerry45 min

Nearby

Areal Flood Warnings in Indiana, 2018Areal Flood Warnings in Kentucky, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.